# SDR ASAA2018031223879

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,452 hours, 12,926 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel Boost Pump
- Part time: 83 hours, 35 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 5900 LBS INDICATED.  ACFT GROUNDED.  R18 GFI RELAY TRIPPED.  ACCOMPLISHED FIM 28-22 / 803.  FOUND WIRE W1136-3601B-16 SHORTED AT CONNECTOR D70 BACKSHELL.  REMOVED THE DAMAGE, PINNED WIRING AND REPLACED THE CONNECTOR & BACKSHELL ASSY IAW SWPM 20-60-11, AND  WDM 28-23-11. RESET GFI AND ONE CIRCUIT BREAKER P92-1D, CONFIGURATION CHANGE. CHECKED 115VAC AT PINS 1,2,3 WITH PUMP SWITCH ON. GROUND VERIFICATION SUCCESSFUL IAW FIM 28-22 / 803.  REPAIR CONFIRMATION - NR 1 FUEL PUMP LOW PRESSURE LIGHT GOES OFF, PUMP OPERATES NORMALLY.  REMOVED AND REPLACED THE NR 1 FUEL AFT BOOST PUMP AS A PRECAUTION IAW AMM 28-22-41-400-801.  ACCOMPLISHED AN OPS CHECK IAW AMM 28-22-41-710-801. OPS CHECKED GOOD.
